# SDR UALA2010020100405

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 58,282 hours, 10,710 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 713
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BACKUP GENERATOR RT OFF LIGHT ILLUMINATED W-STATUS MSG DISPLAYED.    NEEDS BUG. REMOVED AND REPLACED NR 2 BUG, OP TESTS GOOD. LEAK CHECK GOOD. NO MESSAGES OR FAULTS. ALSO REPLACED BACK UP GENERATOR CONVERTER, TEST PASSED, NO FAULTS.
